# SDR GTIA2023090537459

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,921 hours, 4,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL SHOWS R1 DOOR IN AMBER AND DISPLAYS "CHECK DOOR PRESSURE".-SERVICED R1 DOOR ASSIST ACTUATOR IAW AMM 52-11-00
